# SDR YENA201712161005

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 33,045 hours, 20,953 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent
- Part number: 2930015102
- Part serial: 5316
- Condition: Leaking
- Location: Fuel System
- Part time: 33,050 hours, 20,952 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, FUEL ON THE NR 2 SIDE WAS NOTED TO BE 100 LBS LESS THAN THE NR 1 SIDE. ABOUT 20 MINS AFTER TAKEOFF, FUEL IMBALANCE ON EICAS. SELECTED TRANSFER OPEN TO REBALANCE FUEL. WHEN FUEL BACK IN BALANCE BOTH ENGINES WERE INDICATING SAME FUEL FLOW.  STARTED CLOCK. AFTER 30 MINUTES FUEL WAS 200 LBS OUT OF BALANCE. VISUAL INSPECTION OF OF RIGHT WING CONFIRMED FUEL LEAKAGE IN THE VICINITY OF THE FUEL VENT.  ADDITIONALLY FUEL APPEARED TO BE LEAKING FROM BOTH SIDES OF ENTIRE PYLON.  ESTIMATED LEAK RATE AT 400 LBS PER HOUR.   REMOVED AND REPLACED THE  FLOAT ACTUATED DRAIN VALVES  ON THE WING VENT  STUB DRAIN LINE AND MAIN VENT LINE IAW MM 28-12-03-000-801-A  AND  28-12-03-400-801--A.  REMOVED AND REPLACED THE FLOAT VENT VALVE  AT RT WING IAW AMM 28-12-05-400-801-A AND 28-12-05-000-801-A.
